# SDR CA000621034

- Difficulty date: June 15, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 50,644 hours
- Engine: Rroyce RB211524B402
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: ST673
- Condition: Fire
- Location: Apu Tail Pipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, D

## Discrepancy

(CAN) DURING TAXI , CREW WAS ADVISED OF FIRE AND SMOKE ON RT SIDE OF THE AIRCRAFT, NR 3 ENGINE SHUT DOWN , BUT REALIZED THAT THE FIRE WAS COMING FROM THE APU TAIL PIPE. APU SHUT DOWN. CREW REPORTED THAT THEY HAD NO PROBLEM WHEN THEY STARTED THE APU FEW MINUTES BEFORE. INVESTIGATION CARRIED OUT, OIL CONTENT ALMOST EMPTY AND HEAVY BLUE SMOKE WAS COMING OUT OF THE EXHAUST. APU REPLACED AND AIRCRAFT RETURNED TO SERVICE. WAITING FOR SHOP REPORT.
